# SDR SCNA20230328114

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 42,124 hours, 16,964 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 684679:  DURING APPROACH TO LANDING THE AMBER L/E FLAP TRANSIT LIGHT ILLUMINATED AND STAY ILLUMINATED PERFORMED QRH AND LANDED FLAPS 15 NORMALLY.  RESOLUTION: BITE FSEU CURRENT FAULT 27-81354. PER FIM 27-81 TASK 806 CYCLED C/B'S FLIGHT CONTROL FSEU DC 1 AND 2. SLATS RETRACTED. CYCLED FLAPS NORMAL OPERATION NO DEFECTS NOTED. NO CURRENT FAULTS IN FSEU. OK FOR SERVICE.
